MathSciNet Relay Station
MathSciNet bibliographic data
MR1194810 (93k:35178) 35L70 (35B65 35Q53)
Kosecki, Roman The unit condition and global existence for a class of nonlinear Klein-Gordon equations. J. Differential Equations 100 (1992), no. 2, 257–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement